Open Access Review Article Article ID: AMP-3-110

    Poisson structures on (non)associative noncommutative algebras and integrable Kontsevich type Hamiltonian systems

    Oksana E Hentosh, Alexander A Balinsky and Anatolij K Prykarpatski*

    We have revisited the classical Poisson manifold approach, closely related to construction of Hamiltonian operators, generated by nonassociative and noncommutative algebras. In particular, we presented its natural and simple generalization allowing effectively to describe a wide class of Lax type integrable nonlinear Kontsevich type Hamiltonian systems on associative noncommutative algebras.


    Published on: Jan 30, 2020 Pages: 1-6

    Full Text PDF Full Text HTML DOI: 10.17352/amp.000010
    Get Citation Base Search Scilit OAI-PMH ResearchGate GrowKudos CrossMark

    Global Views

    Case Reports

    Peertechz Tweets

    Pinterest on AMP